Far Eastern Mathematical Journal

To content of the issue


An arithmetic interpretation of a three-term identity from the theta functions theory


M. D. Monina

2014, issue 2, Ń. 242–247


Abstract
The article offers the proof of a three-term identity from the theta functions theory, based on Liouville's arithmetical methods.

Keywords:
elliptic function, theta function, Liouville's methods, three-term identity

Download the article (PDF-file)

References

[1] K. Weierstra\ss, Math. Werke, Bd. 5, Berlin, 1915.
[2] J. V. Uspensky, M. A. Heaslet, Elementary Number Theory, McGraw-Hill Book Company, Inc., New York and London, 1939.
[3] B. A. Venkov, E'lementarnaya teoriya chisel, ONTI NKTP SSSR, M.; Leningrad, 1937.
[4] Kenneth S. Williams, Number theory in the spirit of Liouville, London Mathematical Society Student Texts, 76, Cambridge University Press, 2011.
[5] N. V. Budarina, V. A. Bykovskij, “Arifmeticheskaya priroda tozhdesv dlya trojnogo i pyatikratnogo proizvedenij”, Dal'nevostochnyj matematicheskij zhurnal, 11:2 (2011), 140–148.
[6] V. A. Bykovskij, M. D. Monina, “Arifmeticheskie tozhdestva, associirovannye s kvadratichnymi formami, i ix prilozheniya”, Doklady Akademii nauk, 449:5 (2013), 503–506.
[7] V. A. Bykovskij, M. D. Monina, “Ob arifmeticheskoj prirode nekotoryx tozhdestv teorii e'llipticheskix funkcij”, Dal'nevostochnyj matematicheskij zhurnal, 13:1 (2013), 15–34.

To content of the issue